# SDR DALA2018070104336

- Difficulty date: July 1, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 78,033 hours, 59,652 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT LEFT LAV SMOKE DETECTOR SOUNDED ON APPROACH AND LASTED FOR ABOUT 30 SECONDS.  FLIGHT ATTENDENT REPORTED AN ELECTICAL SMELL THAT LASTED ABOUT TWO MINUTES (1 MINUTE BEFORE ALARM THROUGH ABOUT 30 SECONDS AFTER). C/W NO GO ODI PREVENTION PROGRAM ATA 2172 REF LOG 0626209. NO TROUBLE WAS FOUND AND SMOKE DETECTOR WAS REPLACED.
